# SDR HEEA087521

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3229
- Aircraft time: 2,400 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7323 · Turbine Governor
- Part: Switch
- Part number: 9550171990
- Part serial: 792
- Condition: Leaking
- Location: Low Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOW FUEL SWITCH LEAKING FROM VENT HOLE. TO BE SENT TO VENDOR.
